MathSciNet Relay Station
MathSciNet bibliographic data
MR2085520 (2005m:65147) 65L10 (34K26 49K25 65L12 92C20)
Kadalbajoo, M. K.; Sharma, K. K. Numerical analysis of singularly perturbed delay differential equations with layer behavior. Appl. Math. Comput. 157 (2004), no. 1, 11–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement